# SDR SIMA0801

- Difficulty date: March 20, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N353SB
- Make and model: Saab 340B
- Aircraft serial: 340B353
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8G500542405
- Condition: Inoperative
- Location: Row 9
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3520 - EMERGENCY FLOOR LIGHT OUT AT 9B.  REMOVED AND REPLACED BULB AT 9B.  OPS CHECK GOOD.  (M)
